I had Silikon-1000 injected in my tear trough area in late 2010. Since about a year and a half I wake up with swollen eyebags every morning. The swelling goes away by the end of the day (so no it is not fat). I had allergy test done, it is not genetics, I drink plenty of water, sleep 7hrs, eat healthy and have even tried lymphdrainage...nothing will work. I guess it is my bodys way of fighting the Silikon-1000. I am desperate to get rid of it! Does it make sense to try steroid injections?
Removing Silikon-100 from tear trough with steroids?
Doctor Answers (1)
I would not recommend steroid injections as they may only cause another problem. Sleeping with your head elevated may be a simple solution
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.